View : 21 Download: 0

A bivariate optimal replacement policy for a system subject to a generalized failure and repair process

Title
A bivariate optimal replacement policy for a system subject to a generalized failure and repair process
Authors
Lee, HyunjuCha, Ji Hwan
Ewha Authors
차지환
SCOPUS Author ID
차지환scopus
Issue Date
2019
Journal Title
APPLIED STOCHASTIC MODELS IN BUSINESS AND INDUSTRY
ISSN
1524-1904JCR Link

1526-4025JCR Link
Citation
APPLIED STOCHASTIC MODELS IN BUSINESS AND INDUSTRY vol. 35, no. 3, pp. 637 - 650
Keywords
dependent increments propertygeneralized Polya processoptimal maintenance policystochastic intensityworse than minimal repair
Publisher
WILEY
Indexed
SCIE; SCOPUS WOS
Document Type
Article
Abstract
Traditionally, in the studies of the optimal maintenance policies for repairable systems, the nonhomogeneous Poisson process model, which corresponds to the minimal repair process, has been intensively applied. However, in many practical situations, the repair type is not necessarily minimal. In this article, a new repair process based on a new counting process model (so-called the generalized Polya process) is introduced. Then, the issue of the optimal replacement problem is discussed. A bivariate preventive replacement policy is developed and the properties of the optimal policy are studied. Illustrative examples are also presented. In addition, a comparison with a conventional replacement policy is performed.
DOI
10.1002/asmb.2356
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE